# SDR 96FDEA01045

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR UPPER CHORD CRACKED ABOVE AND O/B OF NR 2 LE FLAP ACTUATOR.  REMOVED CRACK, VOID IN CORROSION AND CORROSION ABOVE AND O/B OF NR 2 LE FLAP ACTUATOR.  INSTALLED REPAIR DOUBLER PER FEDEX EA 7-5710-28691 DATE 5-22-96.
